zbMATH — the first resource for mathematics

Hyperfuzzy ideals in BCK/BCI-algebras. (English) Zbl 1391.06004
Summary: The notions of hyperfuzzy ideals in BCK/BCI-algebras are introduced, and related properties are investigated. Characterizations of hyperfuzzy ideals are established. Relations between hyperfuzzy ideals and hyperfuzzy subalgebras are discussed. Conditions for hyperfuzzy subalgebras to be hyperfuzzy ideals are provided.

06F35 BCK-algebras, BCI-algebras (aspects of ordered structures)
Full Text: DOI
[1] Zadeh, L.A.; Fuzzy sets; Inf. Control.: 1965; Volume 8 ,338-353. · Zbl 0139.24606
[2] Ghosh, J.; Samanta, T.K.; Hyperfuzzy sets and hyperfuzzy group; Int. J. Adv. Sci. Technol.: 2012; Volume 41 ,27-37.
[3] Imai, Y.; Iséki, K.; On axiom systems of propositional calculi; Proc. Jpn. Acad. Ser. A Math. Sci.: 1966; Volume 42 ,19-21.
[4] Iséki, K.; An algebra related with a propositional calculus; Proc. Jpn. Acad. Ser. A Math. Sci.: 1966; Volume 42 ,26-29.
[5] Iseki, K.; Tanaka, S.; An introduction to the theory of BCK-algebras; Math. Jpn.: 1978; Volume 23 ,1-26. · Zbl 0385.03051
[6] Jun, Y.B.; Hur, K.; Lee, K.J.; Hyperfuzzy subalgebras of BCK/BCI-algebras; Ann. Fuzzy Math. Inf.: 2017; . · Zbl 1394.06031
[7] Huang, Y.S.; ; BCI-Algebra: Beijing, China 2006; .
[8] Meng, J.; Jun, Y.B.; ; BCK-Algebras: Seoul, Korea 1994; .
[9] Garg, H.; A robust ranking method for intuitionistic multiplicative sets under crisp, interval environments and its applications; IEEE Trans. Emerg. Top. Comput. Intell.: 2017; Volume 1 ,366-374.
[10] Feng, F.; Jun, Y.B.; Liu, X.; Li, L.; An adjustable approach to fuzzy soft set based decision making; J. Comput. Appl. Math.: 2010; Volume 234 ,10-20. · Zbl 1274.03082
[11] Xia, M.; Xu, Z.; Hesitant fuzzy information aggregation in decision making; Int. J. Approx. Reason.: 2011; Volume 52 ,395-407. · Zbl 1217.68216
[12] Tang, H.; Decision making based on interval-valued intuitionistic fuzzy soft sets and its algorithm; J. Comput. Anal. Appl.: 2017; Volume 23 ,119-131.
[13] Wei, G.; Alsaadi, F.E.; Hayat, T.; Alsaedi, A.; Hesitant bipolar fuzzy aggregation operators in multiple attribute decision making; J. Intell. Fuzzy Syst.: 2017; Volume 33 ,1119-1128. · Zbl 1376.91084
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.